Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Multiplicative Subgroups of ℂ that Contain Regular Jordan Curves

Wijarn Sodsiri
Mathematics Magazine
Vol. 87, No. 5 (December 2014), pp. 382-385
DOI: 10.4169/math.mag.87.5.382
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.87.5.382
Page Count: 4
  • Download ($16.00)
  • Cite this Item
Multiplicative Subgroups of ℂ that Contain Regular Jordan Curves
Preview not available

Abstract

Summary In this paper, we characterize subgroups of the multiplicative group ℂ× of nonzero complex numbers that contain Jordan curves of area zero.

Page Thumbnails